# SDR N6WA2022012504

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10047
- Aircraft time: 43,078 hours, 32,657 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MSG IN FLIGHT.C/W RIGGING OF PAX DOOR LATCH MECHANISM IAW CRJ 550 AMM 52-11-02. OPS CHK IS GOOD
